Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 28, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jul 8, 2015, 8:21 PM CDT for Oldham County, Potter County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 8:21 PM CDT (01:21 UTC)
- Expired
- Jul 8, 2015, 8:47 PM CDT
- In force
- 26 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 34 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:42 PM CDT | HAIL 0.88 | Valley De Oro, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 5:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
942
WFUS54 KAMA 090121
TORAMA
TXC359-375-090200-
/O.NEW.KAMA.TO.W.0028.150709T0121Z-150709T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
821 PM CDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 900 PM CDT
* AT 818 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR VALLEY DE
ORO...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
VALLEY DE ORO... BOYS RANCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3544 10172 3523 10206 3549 10228 3560 10214
TIME...MOT...LOC 0122Z 309DEG 16KT 3549 10214
TORNADO...OBSERVED
HAIL...1.75IN
$$
NF1 follow-up statement
230 WWUS54 KAMA 090147 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 847 PM CDT WED JUL 8 2015 TXC359-375-090157- /O.CAN.KAMA.TO.W.0028.000000T0000Z-150709T0200Z/ OLDHAM TX-POTTER TX- 847 PM CDT WED JUL 8 2015 ...THE TORNADO WARNING FOR NORTHWESTERN POTTER AND EAST CENTRAL OLDHAM COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LARGE HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3544 10172 3523 10206 3549 10228 3560 10214 TIME...MOT...LOC 0147Z 309DEG 16KT 3542 10203 $$ NF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jul 8, 6:34 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 8, 6:34 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 634 PM CDT WED JUL 8 2015 .AVIATION... FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL IMPACT THE TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND HAVE RETAINED THE THREAT FOR THUNDERSTORMS AT ALL TERMINAL SITES DURG THE FIRST FEW TO SEVERAL HOURS OF THIS FCST. MVFR CIGS PSBL AT KGUY LATE TONIGHT AND THURSDAY MORNING. LOWER CONFIDENCE IN MVFR CIGS FOR KDHT AND KAMA SO HAVE ONLY INCLUDED A SCT DECK. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THURSDAY AFTERNOON...BUT HAVE NOT INCLUDED THIS WEATHER ELEMENT IN THE TAFS DUE TO LOW CONFIDENCE IN WHERE STORMS WILL FORM THIS FAR OUT IN TIME. ANDRADE && .PREV DISCUSSION... /ISSUED 400 PM CDT WED JUL 8 2015/ DISCUSSION... ON AND OFF RAIN CHANCES THROUGH THE WEEK AHEAD...WITH GENERALLY HIGHER CHANCES EXPECTED THROUGH THE END OF THIS WEEK AND LOWER CHANCES EARLY NEXT WEEK. MODEL GUIDANCE ARE IN GOOD AGREEMENT ON THE OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF NEXT WEEK...SO CONFIDENCE IN THE FORECAST IS FAIRLY HIGH FOR THIS TIME OF YEAR. LOCALLY HEAVY RAINFALL WITH STORMS OVER THE NEXT FEW DAYS COULD LEAD TO AREAS OF FLOODING/FLASH FLOODING. NF SHORT TERM...TODAY THROUGH FRIDAY... AN UPPER-LEVEL LOW PRESSURE SYSTEM CENTERED OVER CENTRAL CALIFORNIA IS APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON. AHEAD OF THIS LOW...MONSOONAL MOISTURE IS BEING ADVECTED INTO THE SOUTHWEST U.S. A WIDESPREAD AREA OF THUNDERSTORMS HAS DEVELOPED ACROSS NM THIS AFTERNOON...AND A LEADING SHORTWAVE IS AIDING IN THUNDERSTORM DEVELOPMENT ACROSS NORTHEAST NM AND THE WESTERN TX/OK PANHANDLES. THESE SCATTERED STORMS ARE EVENTUALLY FORECAST TO GROW UPSCALE INTO AN MCS AND MOVE SOUTH AND EAST ACROSS THE PANHANDLES THIS EVENING AND TONIGHT. A FEW SEVERE WIND GUSTS AND/OR LARGE HAIL MAY BE POSSIBLE WITH THESE STORMS AS THEY MOVE THROUGH...AS WELL AS HEAVY RAINFALL LEADING TO LOCALIZED FLOODING AND FLASH FLOODING. A FEW SHOWERS AND ELEVATED STORMS MAY LINGER ACROSS THE EASTERN PORTIONS OF THE PANHANDLES TOMORROW MORNING...SO HAVE LEFT 20-30 POPS THROUGH 18Z TO ACCOUNT FOR THAT. ANOTHER ROUND OF EVENING/OVERNIGHT STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...WITH THE NORTHERN AND WESTERN PORTIONS OF THE PANHANDLES FAVORED DUE TO MONSOONAL MOISTURE BENDING NORTHEASTWARD ACROSS THE AREA. LONG TERM...SATURDAY THROUGH WEDNESDAY... RAIN CHANCES WILL DIMINISH OVER THE WEEKEND INTO EARLY NEXT WEEK...THOUGH A RIDGE OF HIGH PRESSURE WILL BE BUILDING BACK OVERHEAD BY SATURDAY AFTERNOON. A FEW THUNDERSTORMS WOULD NOT BE OUT OF THE QUESTION WITH SOME REMNANT MOISTURE LEFT ACROSS THE REGION...THOUGH MAIN THRUST OF MONSOON MOISTURE WILL BE DISPLACED BACK NM/AZ ONCE MORE. THE HIGH PRESSURE WILL ALSO HELP TEMPERATURES CLIMB UP TO THE MID-/UPPER-90S BY SUNDAY. THERE IS SOME HINT AT A WEAK COLD FRONT EDGING INTO THE PANHANDLES LATE WEDNESDAY...THOUGH ONLY GFS INDICATING THIS CURRENTLY. NF && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jul 8, 5:25 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 525 PM CDT WED JUL 8 2015 OKZ001>003-TXZ001>020-091030- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 525 PM CDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF THE PANHANDLES THROUGH MIDNIGHT...AS THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO PING PONG BALL SIZE AND WIND GUSTS UP TO AROUND 70 MPH POSSIBLE. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS...WHICH COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SUBMIT ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. NF
In the hours before
Special weather statement, Jul 8, 6:34 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT WED JUL 8 2015
TXZ011-016-090015-
DEAF SMITH TX-OLDHAM TX-
634 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OLDHAM AND NORTHERN DEAF
SMITH COUNTIES UNTIL 715 PM CDT...
AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ADRIAN...OR 20 MILES WEST OF
VEGA...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
VEGA... SIMMS... GLENRIO...
ADRIAN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3519 10305 3534 10282 3531 10219 3493 10245
3499 10305
TIME...MOT...LOC 2334Z 277DEG 29KT 3523 10276
KBSpecial weather statement, Jul 8, 7:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 715 PM CDT WED JUL 8 2015 TXZ016-090100- DEAF SMITH TX- 715 PM CDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEAF SMITH COUNTY UNTIL 800 PM CDT... AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF SIMMS...OR 21 MILES SOUTHWEST OF VEGA...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SIMMS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3518 10229 3493 10230 3495 10287 3517 10285 TIME...MOT...LOC 0015Z 274DEG 18KT 3509 10274 KB
Special weather statement, Jul 8, 7:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
734 PM CDT WED JUL 8 2015
TXZ007-008-090115-
HUTCHINSON TX-MOORE TX-
734 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN MOORE AND
HUTCHINSON COUNTIES UNTIL 815 PM CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES SOUTHWEST OF PRINGLE...OR
18 MILES NORTH OF BORGER...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BORGER... STINNETT... PRINGLE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3588 10164 3606 10149 3606 10120 3602 10108
3586 10109 3563 10128 3562 10144
TIME...MOT...LOC 0034Z 303DEG 22KT 3589 10147
NFLocal storm report, Jul 8, 7:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL CHANNING 35.68N 102.33W
07/08/2015 E2.75 INCH HARTLEY TX STORM CHASER
HAIL UP TO BASEBALL SIZE
&&
EVENT NUMBER AMA1500617
KBLocal storm report, Jul 8, 8:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 7 S CHANNING 35.58N 102.33W
07/08/2015 E2.75 INCH OLDHAM TX STORM CHASER
BASEBALL SIZE HAIL
&&
EVENT NUMBER AMA1500619
LORENZENLocal storm report, Jul 8, 8:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL CHANNING 35.68N 102.33W
07/08/2015 E2.50 INCH HARTLEY TX PUBLIC
&&
EVENT NUMBER AMA1500620
EAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:15 PM CDT | Special Weather Statement | AMA | Deaf Smith | 45 min |
| Jul 8, 7:17 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 58 min |
| Jul 8, 7:34 PM CDT | Special Weather Statement | AMA | Hutchinson | 41 min |
| Jul 8, 7:42 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| Jul 8, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 60 min |
| Jul 8, 8:14 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Oldham, Potter, Randall | 91 min |
| Jul 8, 8:21 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jul 8, 8:36 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 54 min |
| Jul 8, 8:40 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 65 min |
| Jul 8, 9:26 PM CDT | Severe Thunderstorm Warning | AMA | Randall | 64 min |
| Jul 8, 9:35 PM CDT | Special Weather Statement | AMA | Oldham | 40 min |
| Jul 8, 9:36 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jul 8, 9:44 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Potter, Randall | 61 min |
| Jul 8, 9:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 56 min |
| Jul 8, 10:26 PM CDT | Special Weather Statement | AMA | Armstrong | 64 min |
| Jul 8, 10:56 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore | 3 hr |
| Jul 8, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 59 min |
| Jul 8, 11:11 PM CDT | Special Weather Statement | AMA | Donley | 49 min |
| Jul 8, 11:22 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 53 min |
| Jul 8, 11:31 PM CDT | Special Weather Statement | AMA | Armstrong | 44 min |
| Jul 9, 12:29 AM CDT | Special Weather Statement | AMA | Armstrong | 46 min |
| Jul 9, 12:35 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Potter | 55 min |
| Jul 9, 1:27 AM CDT | Areal Flood Advisory | AMA | Armstrong, Collingsworth, Donley | 3 hr |
| Jul 9, 1:42 AM CDT | Special Weather Statement | AMA | Armstrong | 33 min |
| Jul 9, 1:55 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 35 min |
| Jul 9, 2:35 AM CDT | Special Weather Statement | AMA | Armstrong | 40 min |
| Jul 9, 2:38 AM CDT | Special Weather Statement | AMA | Potter | 52 min |
| Jul 9, 2:41 AM CDT | River Flood Warning | AMA | Armstrong | 19 hr |
| Jul 9, 3:10 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| Jul 9, 3:42 AM CDT | Flash Flood Warning | AMA | Armstrong, Donley | 3 hr |
| Jul 9, 4:20 AM CDT | Areal Flood Advisory | AMA | Hutchinson, Moore | 2 hr |
| Jul 9, 6:16 PM CDT | Special Weather Statement | AMA | Oldham | 44 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.